# SDR DALA2019112390014

- Difficulty date: October 10, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310T10333
- Part serial: 172
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD:DURING THE ACCOMPLISHMENT OF CMM 310T1020-3 ATA 71-21-11, REPAIR 3-2,ONE OF THE BEARING BORES WAS MACHINED TO THE MAXIMUM OVERSIZE &CORROSIO CA:AFTER REMOVAL OF THE CORROSION FINAL MEASUREMENTS WERE SENT TO BOEING.BOEING APPROVED OF THE DIMENSIONS AND PROVIDED INSTRUCTIONS FOR ASLEEVE REPAIR TO ALLOW FOR BEARING INSTALLATION. ER/A 582264-14 WASCREATED FOR THE REWORK AND A FAA FORM 8100-9 WAS ISSUED.
